# SDR 2003F00619

- Difficulty date: August 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT, CLIMBING THROUGH 17,000 FT, WITH 4.0 PSID, CREW RETURNED TO STATION.  LIGHT WENT OUT ABOUT 600 FEET ABOVE FIELD ELEVATION.  DOOR CLOSING PROCEDURES OR DOOR IS HARD TO CLOSE.  MAINTENANCE INSPECTED THE CARGO DOOR AND LATCHING SYSTEM.  FOUND NO OBVIOUS DEFECTS.  CLEANED, LUBED, AND CHECKED CLICK CLACKS AND SWITCHES.  PERFORMED GROUND RUN AND PRESSURIZED AIRCRAFT TO 5 PSID.  NO PROBLEMS WERE FOUND.  (M)
